# SDR AALA20121210006

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 52,514 hours, 6,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FORWARD GALLEY RIGHT FRONT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST CLASS GALLEY FORWARD RIGHT FRONT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
